# SDR 06FDEA03237

- Difficulty date: September 11, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT TRAILING EDGE PANEL OUTBOARD CORNER FOUND CRACKED.  REPAIRED AS   PER SRM 57-10-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
